You are here

A Proof of Minkowski's Inequality for Convex Curves

Year of Award: 1969

Publication Information: The American Mathematical Monthly, vol. 75, 1968, pp. 581-593

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 75, (1968) Harley Flanders was at Purdue University at the time of publication.

 

Subject: 
Author (old format): 
Harley Flanders
Author(s): 
Harley Flanders
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED